# SDR SIMA20150321009

- Difficulty date: March 21, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5240 · Service Doors
- Part: Profile
- Part number: 14504075401
- Part serial: 14500807
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QC FOUND THE SERVICE DOOR LOWER & REAR PROFILES HAVE NUTPLATE HOLES CORRODED.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  BLENDED OUT AFFECTED AREAS ON SERVICE DOOR LOWER & REAR PROFILES IAW SRM 51-10-03.  THIS WAS ACCEPTED AS A PERMANENT REPAIR IAW ERS-EM-52MR-303.
